Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 407, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 27, 2008, 10:56 PM CDT for 5 counties in Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 10:56 PM CDT (03:56 UTC)
- Expired
- Jul 27, 2008, 11:45 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 63 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 11:25 PM CDT | TSTM WND GST 55 | New Haven, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 280356
SVRLSX
MOC071-073-113-139-219-280445-
/O.NEW.KLSX.SV.W.0407.080728T0356Z-080728T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 PM CDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
GASCONADE COUNTY IN EAST CENTRAL MISSOURI
SOUTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI
WARREN COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 1145 PM CDT
* AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF BUELL TO 3
MILES SOUTHWEST OF BELLFLOWER TO 9 MILES SOUTHWEST OF BIG SPRING...
AND WERE MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLFLOWER...
JONESBURG...
HERMANN...
WARRENTON...
TRUESDALE...
TRELOAR...
NEW HAVEN...
WRIGHT CITY...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3876 9165 3897 9152 3915 9149 3915 9145
3890 9096 3856 9099 3835 9121 3870 9166
TIME...MOT...LOC 0355Z 315DEG 29KT 3908 9139 3894 9137
3871 9159
$$
GKS2 follow-up statements
000
WWUS53 KLSX 280423
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 PM CDT SUN JUL 27 2008
MOC071-073-113-139-219-280445-
/O.CON.KLSX.SV.W.0407.000000T0000Z-080728T0445Z/
FRANKLIN MO-GASCONADE MO-WARREN MO-MONTGOMERY MO-LINCOLN MO-
1122 PM CDT SUN JUL 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN LINCOLN...MONTGOMERY...WARREN...GASCONADE AND
NORTHWESTERN FRANKLIN COUNTIES...
AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WRIGHT CITY TO 6 MILES NORTH OF
MARTHASVILLE TO LYON...AND WERE MOVING SOUTHEAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS
INCLUDE...WASHINGTON...LYON AND DUTZOW.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3872 9158 3899 9132 3905 9128 3890 9096
3856 9099 3835 9121 3867 9162
TIME...MOT...LOC 0422Z 313DEG 56KT 3886 9105 3871 9106
3848 9122
$$
GKS000
WWUS53 KLSX 280444
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 PM CDT SUN JUL 27 2008
MOC071-073-113-139-219-280454-
/O.EXP.KLSX.SV.W.0407.000000T0000Z-080728T0445Z/
FRANKLIN MO-GASCONADE MO-WARREN MO-MONTGOMERY MO-LINCOLN MO-
1144 PM CDT SUN JUL 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN...
MONTGOMERY...WARREN...GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES
EXPIRES AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3872 9158 3899 9132 3905 9128 3890 9096
3856 9099 3835 9121 3867 9162
TIME...MOT...LOC 0444Z 313DEG 56KT 3863 9073 3848 9074
3825 9090
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:28 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jul 27, 7:28 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT SUN JUL 27 2008
.UPDATE...
/720 PM CDT SUN JUL 27 2008/
HAVE GONE AHEAD AND MOVED THE START OF THE FLASH FLOOD WATCH UP TO
NOW BASED ON MCS CURRENTLY MOVING SOUTHEAST INTO THE NORTHERN CWA.
EXPECT THIS FORWARD PROPAGATING MCS TO CONTINUE TO CAUSE
WIDESPREAD WIND DAMAGE WITH GUSTS TO 80 MPH AND LARGE HAIL AS IT
MOVES SOUTHEAST GIVEN VERY IMPRESSIVE WIND SHEAR AND
THERMODYNAMIC PARAMETERS. CURRENT TRACK SUGGEST MCS WILL REACH
I-70 BETWEEN 930 AND 10 PM.
BRITT
&&
.DISCUSSION...
/448 PM CDT SUN JUL 27 2008/
MODELS REMAIN IN GOOD AGREEMENT ON NWLY FLOW AT H500 TO CONTINUE FOR
THE NEXT FEW DAYS. A SERIES OF DISTURBANCES WILL TRAVEL DOWN THIS
FLOW AND IMPACT THE AREA...WHILE THE RIDGE OVER THE WRN CONUS
CONTINUES TO GATHER STRENGTH AND WILL BEGIN TO INFLUENCE OUR AREA
WITH GREATER POTENTIAL FOR HEAT.
FIRST ITEM OF CONCERN IS MCS TO IMPACT THE AREA TONIGHT. ORIGINAL
MCS FLYING SEWD THRU ERN IA INTO CNTRL IL AND WILL LARGELY MISS OUR
AREA. HOWEVER...NEW DEVELOPMENT ON THE SRN/SWRN PERIPHERY OF THIS
WILL MERGE WITH UPPER LEVEL SUPPORT LATER THIS EVENING AND CREATE A
NEW MCS THAT WILL HAVE MORE OF A DIRECT IMPACT ON THE AREA. THIS
WILL BE SLOWER MOVING INITIALLY UNTIL A GOOD COLD POOL DEVELOPS.
LOOK FOR IT TO MOVE THRU MUCH OF THE FA LATER TONIGHT AND INTO
MONDAY MORNING. GIVEN HOW VULNERABLE TO FLOODING (WITH EXISTING
FLOODING CONTINUING) NERN MO IS FROM PREVIOUS VERY HEAVY
RAINFALL...HAVE ISSUED A FFA TO COVER THIS AND SURROUNDING AREAS
THRU LATE MONDAY MORNING. HAVE TRIMMED MAX TEMPS ON MONDAY BY
SEVERAL DEGS DUE TO CLOUDS/RAIN IN WAKE OF MCS.
A QUASI-QUIET PERIOD WILL TAKE HOLD MONDAY NIGHT AND
TUESDAY...ALTHOUGH WITH MODELS NOW IN MUCH BETTER AGREEMENT
REGARDING REMNANTS OF DOLLY WHICH WILL NOW IMPACT OUR AREA FROM LATE
TUESDAY THRU EARLY WEDNESDAY...LOOK FOR THE NRN FA TO MAINTAIN RAIN
CHANCES THRU-OUT THIS PERIOD...ALBEIT LOW. SWLY FLOW EXPECTED ON
TUESDAY WITH IMPRESSIVELY WARM H850 TEMPS OF 22-24C...BUT PRESENCE
OF RAIN...APPROACH OF DOLLY...LACK OF A CLASSIC SETUP...AND
UNUSUALLY MOIST GROUND WILL ALL WORK AGAINST SUPPORTING WARMER MAV
NUMBERS...NOT TO MENTION THE MAV WARM TRACK RECORD ALL THRU THE
SUMMER. WILL SIDE WITH THE COOLER MOS VALUES SEEN ON THE MET AND FWC
FOR TUESDAY MAX TEMPS.
DOLLY REMNANTS WILL THEN MAKE THEIR WAY THRU MAINLY TUESDAY NIGHT
AND CONTINUE INTO EARLY WEDNESDAY. HAVE EDGED POPS TO HIGH-END
CHANCE FOR NOW. VERY MOIST ATMOSPHERE ACCOMPANYING THIS SYSTEM TO
POINT TOWARDS LOCALLY HEAVY RAINFALL POTENTIAL ONCE AGAIN. AGAIN
TRIMMED MAX TEMPS ON WEDNESDAY GIVEN CLOUDS IN THE WAKE.
FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...MODELS HAVE
COME INTO BETTER AGREEMENT OVERALL ON THE H500 MASS FIELDS THAN THEY
HAVE IN THE PAST SEVERAL DAYS...WITH MEAN RIDGE POSN OVER THE WRN
CONUS TO EXPAND EWD INTO THE CNTRL CONUS BY NEXT WEEKEND. THIS WILL
MEAN AN END TO OUR NWLY FLOW PATTERN FOR THE TIME BEING AND THE
INTRODUCTION OF A MORE DRY PERIOD INTO THE FORECAST. IF MID LEVEL
RIDGE DOES INDEED BUILD IN OVER THE CNTRL CONUS THEN IT WILL ONLY
NEED A STRONG RIDGE AT THE SFC TO ESTABLISH ITSELF OVER THE SERN
CONUS IN ORDER FOR A TRADITIONAL SETUP TO A PROLONGED HEAT WAVE TO
EXIST FOR OUR AREA. IN ANY EVENT...WE HAVE SOME TIME TO WATCH THIS
AND IT WILL PROBABLY CHANGE A BIT BY THEN. CENTERED PCPN CHCS AROUND
SHORTWAVE TROF EXPECTED TO BE EXITING BY WEDNESDAY NIGHT IN THE SERN
FA...WITH MODELS BRINGING FRONT THRU ON THURSDAY AND PERHAPS
LINGERING INTO THURSDAY NIGHT. BEYOND THAT...WENT DRY AS MID LEVEL
RIDGE EXPECTED TO BECOME DOMINANT...AND PCPN CHCS WILL BE TOO LOW TO
PICK OUT BY THAT TIME. TEMPS FORECASTED TO BE NEAR NORMAL FOR THE
FIRST HALF OF THE PERIOD...BUT WITH BUILDING RIDGE ALOFT AND SLOWLY
RECOVERING SLY FLOW AT THE LO LEVELS...IT ALL POINTS TO ABOVE NORMAL
TEMPS BY NEXT WEEKEND.
TES
&&
.AVIATION...
/518 PM CDT SUN JUL 27 2008/
FOR THE 00Z TAFS...MCS OVER IA IS EXPECTED TO DROP SEWD THRU THE
CWA TGT. WILL INCLUDE TSRA WITH STG WND GUSTS IN UIN THIS
EVNG...AND INCLUDE A TEMPO GRP OF TSRA IN COU...STL AND SUS JUST
BFR MIDNIGHT. THE STG TSRA SHOULD MOVE QUICKLY SEWD THRU THE TAF
SITES FOLLOWED BY A COUPLE OF HOURS OF -TSRA OR -SHRA. THIS
CONVECTION SHOULD PUSH SE OF THE TAF SITES BY EARLY MRNG. WILL
HAVE LEFT OVER MID-HI LVL CONVECTIVE DEBRIS CLOUDINESS MON MRNG
WITH SCT DIURNALLY DRIVEN CUMULUS CLOUDS MON AFTN. S-SELY
PREVAILING SFC WNDS WL CONT TGT...THEN MAINLY SLY ON MON. MAY
HAVE A BRIEF PERIOD OF NWLY SFC WNDS TGT JUST BHND CONVECTIVE
LINE/TSRA OUTFLOW BNDRY.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AUDRAIN-KNOX-LEWIS-
MARION-MONROE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 27, 6:07 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CDT SUN JUL 27 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 607 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE INTO PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL MISSOURI THIS EVENING AND TRAVEL SOUTHWARD ACROSS THE REGION. THIS COMPLEX WILL CAPABLE OF PRODUCING WIND GUSTS TO 80 MPH...GOLFBALL SIZE HAIL AND VERY HEAVY RAINFALL. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO THROUGH THE NIGHT. THESE STORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL OVER AREAS THAT ARE ALREADY VULNERABLE TO FLOODING. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE WITH THE POTENTIAL FOR HEAVY RAIN INTO MONDAY MORNING. A FLASH FLOOD WATCH CONTINUES FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH LATE MONDAY MORNING. OTHERWISE...THE CHANCE FOR THUNDERSTORMS CONTINUES AREAWIDE ON MONDAY WITH A SLIGHT CHANCE FOR THUNDERSTORMS CONTINUING INTO MONDAY NIGHT FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THE CHANCE FOR THUNDERSTORMS WILL THEN CONTINUE THROUGH THURSDAY WITH A SERIES OF DISTURBANCES MOVING THROUGH. TEMPERATURES IN THE 90S WITH HIGH RELATIVE HUMIDITIES ARE EXPECTED TO PUSH AFTERNOON AND EARLY EVENING HEAT INDICES TO BETWEEN 100 AND 105 DEGREES ON TUESDAY...AND THEN AGAIN ON SATURDAY AND SUNDAY...PRIMARILY FOR THE CITY OF ST. LOUIS AND ITS IMMEDIATE SURROUNDING AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ALSO ASKED TO REPORT ANY FLOODING AND HEAVY RAINFALL AMOUNTS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Jul 27, 10:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG OLD MONROE 38.93N 90.75W
07/27/2008 ST. CHARLES MO AMATEUR RADIO
LARGE TREE ACROSS AND COMPLETELY BLOCKING EHLMAN ROAD.
TIME OF EVENT ESTIMATED FROM RADAR.
&&
EVENT NUMBER LSX0800756
SIPPRELLLocal storm report, Jul 27, 10:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND GST CHESTERFIELD 38.65N 90.58W
07/27/2008 E55 MPH ST. LOUIS MO TRAINED SPOTTER
HIGHWAY 40 AND CLARKSON
&&
EVENT NUMBER LSX0800757
CVKINGLocal storm report, Jul 27, 10:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST FLORISSANT 38.80N 90.32W
07/27/2008 E50 MPH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0800758
CVKINGLocal storm report, Jul 27, 10:32 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1032 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 3 SE WOOD RIVER 38.83N 90.05W
07/27/2008 MADISON IL AMATEUR RADIO
TEN INCH TREE ACROSS AND BLOCKING WANDA ROAD NEAR THE
INTERSECTION WITH ILLINOIS 143.
&&
EVENT NUMBER LSX0800759
SIPPRELLLocal storm report, Jul 27, 10:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG MOUND STATION 40.01N 90.87W
07/27/2008 BROWN IL TRAINED SPOTTER
GRAIN SILO BLOWN OVER AND POWER LINES BLOWN DOWN
&&
EVENT NUMBER LSX0800760
CVKINGLocal storm report, Jul 27, 10:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST WELDON SPRING 38.72N 90.65W
07/27/2008 E55 MPH ST. CHARLES MO NWS OFFICE
WIND GUST TO 55 MPH AT NWS OFFICE IN WELDON SPRING.
&&
EVENT NUMBER LSX0800761
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 58 min |
| Jul 27, 8:00 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Pike, Ralls | 45 min |
| Jul 27, 8:33 PM CDT | Flash Flood Warning | LSX | Lewis, Marion, Ralls | 6 hr |
| Jul 27, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike, Ralls | 46 min |
| Jul 27, 8:51 PM CDT | Flash Flood Warning | LSX | Pike, Ralls | 6 hr |
| Jul 27, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 37 min |
| Jul 27, 9:07 PM CDT | Tornado Warning | LSX | Monroe, Shelby | 38 min |
| Jul 27, 9:31 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis | 44 min |
| Jul 27, 9:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 59 min |
| Jul 27, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 63 min |
| Jul 27, 10:15 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 45 min |
| Jul 27, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 44 min |
| Jul 27, 11:24 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Jul 28, 12:00 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway | 6 hr |
| Jul 28, 1:48 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin | 42 min |
| Jul 28, 2:21 AM CDT | River Flood Warning | LSX | Lincoln | 61 hr |
| Jul 28, 5:24 AM CDT | River Flood Warning | LSX | Callaway, Osage | 7 days |
| Jul 28, 5:24 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 7 days |
| Jul 28, 10:28 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Jul 28, 10:50 AM CDT | River Flood Warning | LSX | Ralls | 15 days |
| Jul 28, 11:02 AM CDT | River Flood Warning | LSX | Lewis | 72 hr |
| Jul 28, 11:28 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 6 days |
| Jul 28, 3:29 PM CDT | River Flood Warning | LSX | Saint Charles | 7 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.